# SDR HNAA2012052900803

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 59,185 hours, 65,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443LB
- Part serial: 1245
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY LIGHT IS DIM.  R & R EMERGENCY BATTERY. REMOVING 4 BOLTS AND REINSTALLING WITH BOLTS SECURING NEW POWER SUPPLY. OPS CHECKED GOOD.
